# SDR 08FDEA01354

- Difficulty date: April 8, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: A54611024003
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN PYLON NR 2 REAR ATTACH FITTING.  REPAIR PERFORMED IAW SB A300-54-6018 (REAM UP THE HOLE, CADMIUM PLATING), APPROVED BY EA 6-5451-114851.
